Nonlinear spinor functions
Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 265-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_2_a3,
author = {A. N. Golubyatnikov},
title = {Nonlinear spinor functions},
journal = {Doklady Akademii Nauk},
pages = {265--267},
year = {1965},
volume = {165},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a3/}
}
A. N. Golubyatnikov. Nonlinear spinor functions. Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 265-267. http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a3/